# SDR SWAA2019050832484

- Difficulty date: April 24, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1141A8512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC AND EQUIPMENT COMPARTMENT INTERCOSTAL CORRODED AT BS. 360, LBL 11.  R&R INTERCOSTAL WEB IAW DWG AND SRM.
